# SDR CALA2016070500403

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 82,819 hours, 19,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT FWD OF L-2 DOOR BETWEEN STA 620 AND STA 640 BETWEEN STR 17L AND STR 18L.  INSTALLED FUSELAGE PARTIAL SKIN REPLACEMENT STA 570-661, STR 14L-19L REF RES WI NR 2010609-16 AND ECRA NR 5330-057-36.  THIS IS A PERMANENT REPAIR WITH REQUIRED INSPECTIONS ON OR BEFORE 45,500 TOTAL ACFT FLIGHT CYCLES IAW ECRA. .
